# SDR SWAA2022112370622

- Difficulty date: November 12, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS 767 - 794,  RBL 22, WL 156.  FOUND TO BE OUT OF LIMITS.   REMOVED SHIELD IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW SHIELD IAW DWG 146A0081 AND SRM 51-40-05-0G-0.  INSTALLED THE SHIELD IAW DWG 146A0081 AND SRM 51-40-02-0G-0.
